# SDR MALA976386

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420XJ
- Make and model: Saab 340B
- Aircraft serial: 420
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Iced Up
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT LOCK UP AFTER DEPARTURE.  RETURNED TO DTW.  MAINTENANCE NOTED ICE ON ALL THREE GEAR UPLOCK ROLLERS.  DEICED AFFECTED AREAS.  TEST FLIGHT SATISFACTORY.  ALL CHECKS GOOD.
